Alert archive / Mississippi / Flash Flood Warnings in 2020
Flash Flood Warning 29, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Feb 5, 2020, 1:30 PM CST for Covington County, Smith County, Mississippi. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 5, 2020, 1:30 PM CST (19:30 UTC)
- Expired
- Feb 5, 2020, 7:30 PM CST
- In force
- 6 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- Moderate
Counties Covington County, MS, Smith County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 72 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 7.5 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 788 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 590 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 172 m²/s²
- 0-3 km storm-relative helicity
- 221 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 3.6
The text
As transmitted.
079
WGUS54 KJAN 051930
FFWJAN
MSC031-129-060130-
/O.NEW.KJAN.FF.W.0029.200205T1930Z-200206T0130Z/
/00000.2.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
130 PM CST Wed Feb 5 2020
The National Weather Service in Jackson has issued a
* Flash Flood Warning for...
A Dam Break in...
Southern Smith County in central Mississippi...
Northeastern Covington County in southeastern Mississippi...
* Until 730 PM CST Wednesday.
* At 125 PM CST, emergency management reported the failure of a dam
around 2 miles west of Taylorsville. An upper dam has potential
for imminent failure, which could aggravate the current ongoing
flooding southeast of the dam and along Lyon Creek just northwest
of County Road 14. Water will be flowing down Lyon Creek towards
the bridge crossing Old Gilmer Road.
HAZARD...Flash flooding from the failure of a dam 2 miles west of
Taylorsville.
SOURCE...Emergency manager.
IMPACT...Flooding of areas downstream just north of County Road 14
from Lyon Creek to downstream of Old Gilmer Road.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3184 8946 3180 8946 3175 8943 3174 8947
3181 8950 3183 8949
FLASH FLOOD...OBSERVED
DAM FAILURE...OCCURRING
$$
DCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Feb 5, 11:43 AM CST, 1 hour 47 minutes earlier.
Area forecast discussion, Feb 5, 11:43 AM CST, 1 hour 47 minutes before
Area Forecast Discussion National Weather Service Jackson MS 1143 AM CST Wed Feb 5 2020 ...SEVERE WEATHER LIKELY AND FLASH FLOODING POSSIBLE TODAY... .UPDATE... Updated for 18Z aviation discussion && .AVIATION... 18Z TAF discussion: A mix of flight conditions will exist throughout today as a frontal boundary and severe weather affects the region. The front has already passed through GLH and GWO so that winds are from the north- northwest now. As the front passes through this afternoon, southerly winds at the rest of the TAF sites will rotate to a northerly direction as well. Expect ceilings to drop universally throughout the afternoon to IFR as scattered to numerous storms ramp up and move across the region from southwest to northeast. The severe storms will wane by 06Z with showers lingering through much of Thursday. This will keep ceilings and visibilities low through at least 18Z tomorrow. /10/ && .DISCUSSION... An active weather day is on tap today & will bring severe weather & flash flooding potential across the region. Severe weather, including tornadoes & some possibly strong, is likely & some flash flooding is possible. Wednesday: This morning the mid-level ridge axis is centered over the Caribbean Islands, leading to a an influx of sufficient low- level southerly return flow of warmth & moisture. Surface analysis this morning indicates a surface low & baroclinic zone across the ArklaMiss Delta, ArkLaTex to mid-South & will only deepen through the afternoon, while cooler conditions exist in the wake of the boundary in the northwest Delta. The synoptic pattern consists of a longwave amplification with the spoke of energy & jet streak energy through southern Plains & northern Mexico. This will continue to swing out along the base of the trough & eject northeast across the ArkLaMiss region. In conjunction with low- level deepening & surface cyclogenesis, strong reflection in the low-level wind field response will occur. Morning sounding analysis shows near the high end or climatological maximum in low- level observed destabilization (i.e. LCH surface based CAPE ~2500 J/kg & JAN surface/mix-layer CAPE around 800-1000 J/kg). This juxtaposition of steep mid-level lapse rates & strong mid-deep layer shear (i.e. 6.5 deg C/km lapse rates @ 700-500mb & 40-70kts+ effective bulk shear @ 0-3km & 0-6km, respectively) continue to support higher end severe weather potential. This low-level feed of high Theta E is leading convection development across areas in south-central to western Louisiana is serving as the impetus for convective development. This will continue to spread to the east-northeast across the region, with hi-res CAM guidance indicative of storms along the northern gradient of the significant tornado parameter gradient (STP). Local HRRR guidance is definitely showing the potential for some 1500-2000+ J/kg surface based CAPE along & southeast of that frontal & baroclinic zone & storms potentially riding along & southeast of that boundary. SPC mesoanalysis & forecast indicate nearly 2-3 STP along the Natchez Trace Corridor & especially from near Winnsboro up towards Columbus & to the south. This area also has pressure falls of 3-6mb as the surface low deepens. Hi-res CAM guidance continues to paint area in this vicinity with the highest potential for tornadoes, including some possibly strong. Exact storm mode may be somewhat of a question, per some other local CAM guidance, but there will be some potential for higher-end severe weather. This environment is anomalously destabilized & sheared. In conjunction with SPC, introduced an "Enhanced" severe risk area from near Vicksburg to the Jackson Metro & to the northeast to including near Grenada to the Golden Triangle. For now, all modes of severe weather are possible. Due to the strong clockwise curving hodographs, tornadoes are likely & some possibly strong. Damaging winds up to 70mph & large hail of up to golf ball size are also possible. These will be reflected in the HWO/graphics. In addition, the flash flooding potential remains across the area as there will be high moisture in conjunction with a deepening synoptic jet, upper diffluence along the low & also any convective potential. In conjunction with anomalous deep layer moisture & very wet antecedent conditions, especially from any heavy rain this morning, will keep potential around. Due to that, rainfall of 1-3 inches, with locally higher amounts, is possible across the region. Local hi-res CAM guidance & HREF suite continues to support this. No flash flood watch is needed for now as this mesoscale driven & some details are not as clear. Kept the HWO/graphics the same as before. Lastly, due to a strong developing pressure gradient some gusts upward of 25-30mph can't be ruled out. Expect these winds to really ramp up into the afternoon as the surface low rapidly deepens & moves through the Delta. For now, winds don't seem to ramp up enough for a wind advisory or mention in the HWO/graphics. /DC/ Prior discussion below: Today and tonight: Severe storms including locally heavy rain will be possible across our CWA generally this afternoon and evening. Early morning surface analysis had a stalled front across our Delta region nearly along a line from Grenada, Mississippi to Bastrop, Louisiana. This stalled front will move little today and the greatest potential for severe weather will be along and south of this boundary. Early morning satellite imagery/RAP analysis showed the circulation around a deep upper level trough that extended southwest from the Central Plains to the Baja region. This upper trough will shift east through tonight and help develop a surface low over Louisiana this morning that will track to the northeast along the stalled boundary. The surface low will shift northeast of our CWA this evening and drag the trailing cold front across our southeast most zones well before sunrise. The warm sector ahead of the surface low will feature PWATs greater than an inch and a half with mid 60 dew points. MLCAPE values are expected to be 500- 1000j/kg while deep layer shear increases this afternoon into the evening to support storm organization. There will be the potential for severe storms capable of damaging winds a few tornadoes. Mid level lapse rates look to limit large hail development but hail to the size of quarters will also be possible. In addition, locally heavy rainfall will accompany the storms and may result in some flash flooding where the storms can train over the same area. Hi-res models suggest the heaviest rainfall amounts will fall over our northeast this afternoon and southeast this evening. Temperatures will continue much warmer than normal today but the cooler air in the wake of the cold front will knock temperatures down closer to normal by morning, especially over the northwest half of the CWA. /22/ Thursday through next Tuesday: Chances for rain will continue Thursday into Thursday evening behind the cold front as cold advection continues. Highs Thursday will range from the mid 40s west to the mid 50s east. Expect a brief period of dry weather and seasonable temperatures Friday and Friday night, with showers returning Saturday as another system quickly moves into the region. Another short period of dry weather will return Sunday as high pressure influences the region. Unsettled weather returns to the region Monday and Tuesday, along with continued warming as another frontal system approaches the region. Highs by Tuesday look to range from the lower 60s northwest to the lower 70s southeast. /27/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 74 46 50 33 / 86 92 64 6 Meridian 72 52 55 34 / 89 95 77 11 Vicksburg 72 45 48 35 / 92 73 49 1 Hattiesburg 74 53 56 34 / 86 94 78 7 Natchez 73 44 48 33 / 93 76 51 1 Greenville 65 41 44 33 / 93 69 48 4 Greenwood 67 42 47 33 / 94 76 62 10 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. &&
Hazardous weather outlook, Feb 5, 10:59 AM CST, 2 hours 31 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jackson MS 1059 AM CST Wed Feb 5 2020 ARZ074-075-LAZ007-MSZ018-061700- Ashley-Chicot-Morehouse-Bolivar- 1059 AM CST Wed Feb 5 2020 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, and northwest Mississippi. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Remainder of today through Tonight FLOODING THREAT...Limited TIMING...Remainder of today Remainder of today through tonight, isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts and hail. (https://www.weather.gov/images/jan/graphicast/1.png) Remainder of today, localized flash flooding is possible, particularly in low lying and urban areas. Heavy rainfall of one to three inches with locally higher amounts is possible. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region rest of today through tonight. LAZ008-015-MSZ019-034-061700- West Carroll-Richland-Sunflower-Washington- 1059 AM CST Wed Feb 5 2020 This hazardous weather outlook is for portions of northeast Louisiana, and northwest Mississippi. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Remainder of today through Tonight FLOODING THREAT...Limited TIMING...Remainder of today Remainder of today through tonight, severe thunderstorms and tornadoes are possible. Some thunderstorms could produce damaging winds to 60 mph and hail at least to the size of quarter to golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) Remainder of today, localized flash flooding is possible, particularly in low lying and urban areas. Heavy rainfall of one to three inches with locally higher amounts is possible. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region rest of today through tonight. LAZ025-MSZ027>033-035>039-041>050-053-054-059-061700- Tensas-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha- Humphreys-Holmes-Attala-Winston-Noxubee-Sharkey-Yazoo-Madison MS- Leake-Neshoba-Kemper-Warren-Hinds-Rankin-Scott-Claiborne-Copiah- Jefferson- 1059 AM CST Wed Feb 5 2020 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, north central Mississippi, northeast Mississippi, and southwest Mississippi. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Remainder of today through Tonight FLOODING THREAT...Limited TIMING...Remainder of today through Tonight Remainder of today through tonight, severe thunderstorms are likely and tornadoes are possible, with some possibly strong. Some thunderstorms may produce damaging winds up to 70 mph and large hail up to golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) Remainder of today through tonight, localized flash flooding is possible, particularly in low lying and urban areas. Heavy rainfall of one to three inches with locally higher amounts is possible. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region rest of today through tonight. LAZ009-016-023-024-026-MSZ025-026-040-051-052-055>058-060>066- 072>074-061700- East Carroll-Madison LA-Franklin LA-Catahoula-Concordia-Leflore- Grenada-Issaquena-Newton-Lauderdale-Simpson-Smith-Jasper-Clarke- Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington- Jones-Marion-Lamar-Forrest- 1059 AM CST Wed Feb 5 2020 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, north central Mississippi, and south central Mississippi. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Remainder of today through Tonight FLOODING THREAT...Limited TIMING...Remainder of today through Tonight Remainder of today through tonight, severe thunderstorms and tornadoes are possible. Some thunderstorms could produce damaging winds to 60 mph and hail at least to the size of quarter to golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) Remainder of today through tonight, localized flash flooding is possible, particularly in low lying and urban areas. Heavy rainfall of one to three inches with locally higher amounts is possible. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region rest of today through tonight. 23 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Special weather statement, Feb 5, 12:38 PM CST, 52 minutes before
Special Weather Statement
National Weather Service Jackson MS
1238 PM CST Wed Feb 5 2020
LAZ007-008-015-051915-
Morehouse LA-Richland LA-West Carroll LA-
1238 PM CST Wed Feb 5 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL MOREHOUSE...
CENTRAL RICHLAND AND SOUTHWESTERN WEST CARROLL PARISHES UNTIL 115 PM
CST...
At 1238 PM CST, Meteorologists were tracking a strong thunderstorm
near Buckner, or 11 miles south of Monroe, moving northeast at 55
mph.
Nickel size hail will be possible with this storm.
This strong thunderstorm will be near...
Alto around 1245 PM CST.
Start around 1250 PM CST.
Rayville around 1255 PM CST.
Other locations impacted by this storm include Oak Ridge.
A Tornado Watch remains in effect until 600 PM CST for northeastern
Louisiana.
LAT...LON 3231 9202 3238 9201 3242 9198 3245 9194
3249 9193 3252 9190 3257 9193 3278 9169
3259 9148 3223 9200 3224 9200 3225 9199
3225 9200 3227 9199 3228 9203
TIME...MOT...LOC 1838Z 227DEG 49KT 3236 9202
GRGSpecial weather statement, Feb 5, 1:00 PM CST, 30 minutes before
Special Weather Statement
National Weather Service Jackson MS
100 PM CST Wed Feb 5 2020
LAZ023-024-051930-
Catahoula LA-Franklin LA-
100 PM CST Wed Feb 5 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CATAHOULA AND
SOUTHWESTERN FRANKLIN PARISHES UNTIL 130 PM CST...
At 100 PM CST, Meteorologists were tracking a strong thunderstorm
near Aimwell, or 23 miles south of Columbia, moving northeast at 65
mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Sherwood and Rosefield around 110 PM CST.
Enterprise around 115 PM CST.
Other locations impacted by this storm include Harrisonburg and
Sicily Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 600 PM CST for northeastern
Louisiana.
LAT...LON 3193 9201 3193 9190 3197 9190 3197 9189
3200 9190 3204 9190 3207 9192 3208 9191
3208 9190 3209 9187 3213 9188 3213 9187
3214 9187 3186 9157 3168 9201
TIME...MOT...LOC 1900Z 228DEG 55KT 3176 9205
NFSpecial weather statement, Feb 5, 1:20 PM CST, 10 minutes before
Special Weather Statement
National Weather Service Jackson MS
120 PM CST Wed Feb 5 2020
LAZ007>009-051945-
Morehouse LA-East Carroll LA-West Carroll LA-
120 PM CST Wed Feb 5 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MOREHOUSE...NORTH
CENTRAL EAST CARROLL AND WEST CARROLL PARISHES UNTIL 145 PM CST...
At 120 PM CST, Meteorologists were tracking a strong thunderstorm
near Goodwill, or 17 miles east of Bastrop, moving northeast at 50
mph.
Nickel size hail will be possible with this storm.
This strong thunderstorm will be near...
Goodwill around 125 PM CST.
Oak Grove around 140 PM CST.
Other locations impacted by this storm include Kilbourne, Pioneer and
Forest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Tornado Watch remains in effect until 600 PM CST for northeastern
Louisiana...and west central Mississippi.
LAT...LON 3301 9145 3300 9117 3299 9117 3296 9120
3295 9120 3293 9121 3292 9121 3290 9118
3290 9115 3292 9113 3298 9113 3294 9108
3259 9160 3267 9160 3267 9164 3264 9165
3273 9175
TIME...MOT...LOC 1920Z 225DEG 43KT 3272 9161
GRGThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 4:29 AM CST | Severe Thunderstorm Warning | JAN | Leake, Madison | 46 min |
| Feb 5, 4:52 AM CST | Tornado Warning | JAN | Leake | 22 min |
| Feb 5, 6:55 AM CST | Special Weather Statement | JAN | Lowndes | 35 min |
| Feb 5, 1:53 PM CST | Special Weather Statement | JAN | Copiah | 37 min |
| Feb 5, 1:55 PM CST | Severe Thunderstorm Warning | JAN | Copiah, Lawrence, Lincoln, Simpson | 50 min |
| Feb 5, 2:02 PM CST | Special Weather Statement | JAN | Washington | 28 min |
| Feb 5, 2:07 PM CST | Tornado Warning | JAN | Copiah, Lawrence, Lincoln, Rankin, Simpson | 53 min |
| Feb 5, 2:55 PM CST | Tornado Warning | JAN | Simpson, Smith | 44 min |
| Feb 5, 3:01 PM CST | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren, Yazoo | 44 min |
| Feb 5, 3:02 PM CST | Tornado Warning | JAN | Simpson, Smith | 58 min |
| Feb 5, 3:05 PM CST | Severe Thunderstorm Warning | JAN | Copiah, Lawrence, Lincoln | 41 min |
| Feb 5, 3:10 PM CST | Tornado Warning | JAN | Copiah, Jefferson Davis, Lawrence, Lincoln, Simpson | 22 min |
| Feb 5, 3:21 PM CST | Tornado Warning | JAN | Yazoo | 54 min |
| Feb 5, 3:33 PM CST | Severe Thunderstorm Warning | JAN | Jasper, Newton, Scott, Smith | 42 min |
| Feb 5, 3:42 PM CST | Special Weather Statement | JAN | Claiborne, Jefferson, Warren | 48 min |
| Feb 5, 3:55 PM CST | Tornado Warning | JAN | Attala, Holmes, Leake, Madison | 65 min |
| Feb 5, 3:59 PM CST | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jefferson Davis, Jones, Lamar, Marion | 61 min |
| Feb 5, 4:13 PM CST | Severe Thunderstorm Warning | JAN | Claiborne, Hinds, Warren | 32 min |
| Feb 5, 4:41 PM CST | Severe Thunderstorm Warning | JAN | Hinds, Madison | 49 min |
| Feb 5, 4:52 PM CST | Tornado Warning | JAN | Attala, Choctaw, Winston | 35 min |
| Feb 5, 5:09 PM CST | Special Weather Statement | JAN | Rankin | 36 min |
| Feb 5, 5:10 PM CST | Severe Thunderstorm Warning | JAN | Oktibbeha | 35 min |
| Feb 5, 5:16 PM CST | Severe Thunderstorm Warning | JAN | Leake, Madison | 44 min |
| Feb 5, 5:31 PM CST | Severe Thunderstorm Warning | JAN | Oktibbeha | 26 min |
| Feb 5, 5:34 PM CST | Tornado Warning | JAN | Leake, Neshoba | 56 min |
| Feb 5, 5:41 PM CST | Tornado Warning | JAN | Clay, Lowndes, Oktibbeha | 49 min |
Nearby
Flash Flood Warnings in Mississippi, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.